Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 149, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 24, 2018, 5:50 AM CDT for 9 counties in Oklahoma. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2018, 5:50 AM CDT (10:50 UTC)
- Expired
- Jun 24, 2018, 6:30 AM CDT
- In force
- 40 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Adair County, OK, Cherokee County, OK, Haskell County, OK, Latimer County, OK, LeFlore County, OK, McIntosh County, OK, Muskogee County, OK, Pittsburg County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 62 km from the middle of the area, began a volume at 10:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 5:50 AM CDT | TSTM WND DMG | Braggs, OK | DAMAGE TO TWO TREES AND DAMAGED GARDEN. RECEIVED VIA SOCIAL MEDIA. |
| Jun 24, 6:36 AM CDT | TSTM WND GST 70 | 1 Nne Brushy, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 3:23 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Jun 24, 5:28 AM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 10.8 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 735 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 1678 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted.
796
WUUS54 KTSA 241050
SVRTSA
OKC001-021-061-077-079-091-101-121-135-241130-
/O.NEW.KTSA.SV.W.0149.180624T1050Z-180624T1130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
550 AM CDT SUN JUN 24 2018
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Haskell County in southeastern Oklahoma...
Sequoyah County in east central Oklahoma...
Southeastern McIntosh County in southeastern Oklahoma...
Northeastern Latimer County in southeastern Oklahoma...
Southern Adair County in northeastern Oklahoma...
Northwestern Le Flore County in southeastern Oklahoma...
Southern Cherokee County in east central Oklahoma...
Northeastern Pittsburg County in southeastern Oklahoma...
Eastern Muskogee County in east central Oklahoma...
* Until 630 AM CDT
* At 549 AM CDT, severe thunderstorms were located along a line
extending from 3 miles southeast of Fort Gibson to 4 miles east of
Warner to 2 miles southeast of Eufaula, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations in or near the path include...
Muskogee... Sallisaw...
Eufaula... Stigler...
Fort Gibson... Muldrow...
Warner... Vian...
Quinton... Gore...
Porum... Webbers Falls...
Keota... Mccurtain...
Bokoshe... Whitefield...
Gans... Kinta...
Marble City... Braggs...
This includes Interstate 40 in Oklahoma between mile markers 271 and
322.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3535 9454 3495 9495 3524 9564 3552 9535
3582 9527 3584 9525 3576 9450
TIME...MOT...LOC 1049Z 283DEG 47KT 3578 9520 3551 9523 3526 9556
HAIL...<.75IN
WIND...60MPH
$$
Lacy1 follow-up statement
857
WWUS54 KTSA 241116
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
616 AM CDT SUN JUN 24 2018
OKC091-101-241125-
/O.CAN.KTSA.SV.W.0149.000000T0000Z-180624T1130Z/
McIntosh OK-Muskogee OK-
616 AM CDT SUN JUN 24 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MCINTOSH AND
EASTERN MUSKOGEE COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 1000 AM CDT for
southeastern and east central Oklahoma. A severe thunderstorm watch
also remains in effect until 1100 AM CDT for northeastern Oklahoma.
LAT...LON 3535 9454 3495 9495 3524 9564 3523 9558
3526 9551 3530 9550 3529 9546 3533 9540
3526 9525 3530 9517 3534 9518 3535 9514
3537 9516 3538 9511 3546 9505 3553 9513
3581 9513 3582 9527 3584 9525 3576 9450
TIME...MOT...LOC 1115Z 283DEG 47KT 3571 9482 3544 9486 3519 9519
$$
OKC001-021-061-077-079-121-135-241130-
/O.CON.KTSA.SV.W.0149.000000T0000Z-180624T1130Z/
Haskell OK-Sequoyah OK-Latimer OK-Adair OK-Le Flore OK-Cherokee OK-
Pittsburg OK-
616 AM CDT SUN JUN 24 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR HASKELL...SEQUOYAH...NORTHEASTERN LATIMER...SOUTHERN ADAIR...
NORTHWESTERN LE FLORE...SOUTHERN CHEROKEE AND NORTHEASTERN PITTSBURG
COUNTIES...
At 615 AM CDT, severe thunderstorms were located along a line
extending from 4 miles northwest of Bunch to 4 miles west of Sallisaw
to 5 miles southeast of Whitefield, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Sallisaw... Stigler...
Muldrow... Vian...
Quinton... Gore...
Keota... Mccurtain...
Bokoshe... Whitefield...
Gans... Kinta...
Marble City... Tamaha...
Brushy... Pumpkin Center...
Mc Curtain... Cookson...
Brushy Lake State Park... Cherokee Landing State Park...
This includes Interstate 40 in Oklahoma between mile markers 290 and
322.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3535 9454 3495 9495 3524 9564 3523 9558
3526 9551 3530 9550 3529 9546 3533 9540
3526 9525 3530 9517 3534 9518 3535 9514
3537 9516 3538 9511 3546 9505 3553 9513
3581 9513 3582 9527 3584 9525 3576 9450
TIME...MOT...LOC 1115Z 283DEG 47KT 3571 9482 3544 9486 3519 9519
HAIL...<.75IN
WIND...60MPH
$$
LacyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:55 AM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jun 24, 3:55 AM CDT, 1 hour 55 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 355 AM CDT Sun Jun 24 2018 .DISCUSSION... Two distinct areas of convection this morning across the area. The first area currently across east central Oklahoma developed earlier in response to a weak surface boundary, and has been sustained by a strengthening low level jet. The second area is in the form of a MCS that has been moving east southeast throughout the overnight from southwest Kansas. This area is just about to enter northeast Oklahoma, though may make more of a turn to the southeast given the instability and theta e gradient in place across central parts of Oklahoma. Both areas of convection will carry a severe wind and hail threat, and much of eastern Oklahoma is under a severe thunderstorm watch until 10 am. Categorical pops will be carried for the first part of the morning across much of eastern OK, with a larger area of likely pops mainly across east central OK and NW AR between 15z-18z. CAM solutions are all over the place, so uncertainty abounds wrt convective maintenance through the morning. The forecast area begins to be put into a squeeze play beginning in the afternoon as warmer mid level temperatures begin to move northward into the CWA. Another complex looks to make a run at the area again tonight, but with southern extent of convection very much in question, will keep pops mainly confined to northeast OK and northwest AR tonight. Support from the upper system passing through the high plains(along with lingering boundaries) will warrant slight to low chance pops across northern parts of the forecast area. Upper low retreats through the upper great lakes region while ridging begins to build over the plains. This feature will become the dominant weather feature for the rest of the week. Went below guidance for high temperatures for early periods, especially northeast Oklahoma and northwest Arkansas given anticipated rainfall/cloud cover. Otherwise, stayed close to guidance for the rest of the forecast cycle. && .PRELIMINARY POINT TEMPS/POPS... TUL 88 70 90 74 / 80 50 30 30 FSM 90 73 93 75 / 70 0 0 10 MLC 91 75 93 75 / 60 0 0 10 BVO 87 68 88 72 / 80 60 50 30 FYV 84 69 88 70 / 70 10 0 20 BYV 85 68 90 70 / 60 10 0 20 MKO 87 71 91 73 / 70 10 10 20 MIO 86 68 88 72 / 80 60 30 30 F10 89 72 92 74 / 70 10 10 20 HHW 93 74 93 74 / 50 0 0 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...30 LONG TERM....23
Hazardous weather outlook, Jun 24, 5:00 AM CDT, 50 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 500 AM CDT Sun Jun 24 2018 ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 500 AM CDT Sun Jun 24 2018 ...SEVERE THUNDERSTORM WATCH FOR MOST OF NORTHEAST OKLAHOMA UNTIL 10 AM... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. SEVERE THUNDERSTORM. RISK...Significant. AREA..Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...Northeast Oklahoma. FLASH FLOOD. RISK...Limited. AREA...Northeast Oklahoma. ONSET...Ongoing. HEAVY RAIN. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... Strong to severe thunderstorms have been ongoing for much of the overnight across parts of eastern Oklahoma. A complex of storms that developed to the northwest yesterday evening has moved southeast overnight and was entering northeast Oklahoma. Some of the ongoing activity has merged with the southeast moving complex, and has resulted in a larger area of storms that will be capable of producing wind gusts between 60 and 70 miles an hour as it moves across northeast Oklahoma this morning. Additional storms ahead of the main complex may impact far eastern Oklahoma and west central Arkansas, and will be capable of severe wind gusts and large hail. Additionally, a very moist atmosphere in place has resulted in very heavy rainfall at times from the strongest storms that have exhibited a slower movement. Localized flash flooding may result across eastern Oklahoma this morning. Areal coverage of storms this afternoon is expected to remain lower, and mainly confined to northeast Oklahoma and northwest Arkansas. Morning convection will likely stabilize the atmosphere, but the strongest storms will still carry a limited severe risk. Later tonight, another storm complex may impact parts of northeast Oklahoma. Warmer temperatures aloft will also be spreading north, and coverage of storms will mainly be confined to northeast Oklahoma and northwest Arkansas. The degree of instability remains uncertain, however a limited severe wind threat may exist across parts of northeast Oklahoma. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday. MONDAY and TUESDAY...Thunderstorm Potential. WEDNESDAY...Dangerous Heat Potential. THURSDAY through SATURDAY...No Hazards. EXTENDED DISCUSSION... Chances for thunderstorms will mostly remain across northeast Oklahoma and northwest Arkansas for the early part of this week as an upper system moves across the northern plains. Upper level ridging will begin to build across the southern plains and will become the dominant weather feature from mid week on. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Jun 24, 3:56 AM CDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Tulsa OK
356 AM CDT SUN JUN 24 2018
OKZ073-075-240930-
Pittsburg OK-Latimer OK-
356 AM CDT SUN JUN 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LATIMER AND CENTRAL
PITTSBURG COUNTIES UNTIL 430 AM CDT...
At 356 AM CDT, a strong thunderstorm was located 3 miles north of
Mcalester, moving east at 35 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Mcalester... Hartshorne...
Krebs... Crowder...
Alderson... Canadian...
Indianola... Blocker...
Arrowhead State Park... Mcalester Regional Airport...
Gowen... Dow...
Bache... Featherston...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until 1000 AM CDT for
southeastern Oklahoma.
LAT...LON 3519 9574 3521 9545 3516 9545 3516 9543
3486 9544 3485 9582 3505 9591
TIME...MOT...LOC 0856Z 251DEG 29KT 3499 9574Local storm report, Jun 24, 4:17 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
417 AM CDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 AM HAIL KREBS 34.93N 95.72W
06/24/2018 E1.25 INCH PITTSBURG OK TRAINED SPOTTER
&&
SRCSpecial weather statement, Jun 24, 5:00 AM CDT, 50 minutes before
Special Weather Statement
National Weather Service Tulsa OK
500 AM CDT SUN JUN 24 2018
OKZ065-066-071-073-241045-
Pittsburg OK-Okmulgee OK-Okfuskee OK-McIntosh OK-
500 AM CDT SUN JUN 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MCINTOSH...NORTHWESTERN
PITTSBURG...SOUTHERN OKMULGEE AND OKFUSKEE COUNTIES UNTIL 545 AM
CDT...
At 459 AM CDT, strong thunderstorms were located along a line
extending from 3 miles east of Okfuskee to 3 miles northwest of
Clearview to 5 miles southwest of Cromwell. Movement was southeast at
55 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations in or near the path include...
Okmulgee... Okemah...
Okfuskee... Henryetta...
Morris... Boley...
Weleetka... Dewar...
Schulter... Paden...
Indianola... Grayson...
Hanna... Bearden...
Hoffman... Castle...
Clearview... Raiford...
Pharoah... Okmulgee State Park...
This includes Interstate 40 in Oklahoma between mile markers 212 and
253.
A severe thunderstorm watch remains in effect until 1000 AM CDT for
southeastern, northeastern and east central Oklahoma.
LAT...LON 3555 9640 3564 9632 3564 9619 3566 9619
3563 9571 3500 9574 3495 9609 3505 9609
3515 9598 3529 9598 3529 9644 3546 9644
3546 9647 3543 9650 3545 9655 3544 9657
3540 9653 3540 9662 3551 9662
TIME...MOT...LOC 0959Z 322DEG 49KT 3560 9616 3543 9623 3528 9650
LacyLocal storm report, Jun 24, 5:25 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
525 AM CDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM TSTM WND GST 3 E OKEMAH 35.43N 96.25W
06/24/2018 M67 MPH OKFUSKEE OK MESONET
REPORTED BY THE OKLAHOMA MESONET.
&&
SRCLocal storm report, Jun 24, 5:37 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
537 AM CDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 AM TSTM WND GST 5 SSE HASKELL 35.75N 95.64W
06/24/2018 M60 MPH MUSKOGEE OK MESONET
&&
KAHLocal storm report, Jun 24, 5:46 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
546 AM CDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 AM HAIL 1 WNW SAVANNA 34.83N 95.86W
06/24/2018 E1.25 INCH PITTSBURG OK PUBLIC
&&
BLHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 10:36 PM CDT | Special Weather Statement | TSA | Okfuskee | 54 min |
| Jun 23, 11:05 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 55 min |
| Jun 23, 11:36 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa | 54 min |
| Jun 23, 11:58 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 62 min |
| Jun 24, 12:07 AM CDT | Special Weather Statement | TSA | Creek | 38 min |
| Jun 24, 12:22 AM CDT | Special Weather Statement | TSA | Tulsa | 68 min |
| Jun 24, 12:26 AM CDT | Special Weather Statement | TSA | Muskogee, Wagoner | 64 min |
| Jun 24, 12:44 AM CDT | Areal Flood Advisory | TSA | Okfuskee | 3 hr |
| Jun 24, 1:18 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Wagoner | 42 min |
| Jun 24, 1:39 AM CDT | Flash Flood Warning | TSA | Okfuskee | 12 hr |
| Jun 24, 1:49 AM CDT | Special Weather Statement | TSA | Pawnee | 26 min |
| Jun 24, 1:57 AM CDT | Severe Thunderstorm Warning | TSA | Mayes | 32 min |
| Jun 24, 2:15 AM CDT | Special Weather Statement | TSA | McIntosh, Pittsburg | 30 min |
| Jun 24, 2:31 AM CDT | Special Weather Statement | TSA | Tulsa | 29 min |
| Jun 24, 2:37 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 38 min |
| Jun 24, 2:46 AM CDT | Areal Flood Advisory | TSA | Tulsa | 3 hr |
| Jun 24, 3:08 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 52 min |
| Jun 24, 3:14 AM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 31 min |
| Jun 24, 3:22 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 53 min |
| Jun 24, 3:27 AM CDT | Areal Flood Advisory | TSA | McIntosh, Okfuskee, Okmulgee | 3 hr |
| Jun 24, 3:37 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 38 min |
| Jun 24, 3:49 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 41 min |
| Jun 24, 3:56 AM CDT | Special Weather Statement | TSA | Pittsburg | 34 min |
| Jun 24, 4:01 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 59 min |
| Jun 24, 4:05 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 40 min |
| Jun 24, 4:32 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Osage, Pawnee, Rogers and 2 more | 58 min |
| Jun 24, 4:32 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Muskogee, Sequoyah | 43 min |
| Jun 24, 4:37 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 23 min |
| Jun 24, 4:49 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 41 min |
| Jun 24, 5:00 AM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 45 min |
| Jun 24, 5:04 AM CDT | Areal Flood Advisory | TSA | Creek, Tulsa | 3 hr |
| Jun 24, 5:08 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 22 min |
| Jun 24, 5:12 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 48 min |
| Jun 24, 5:16 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee and 4 more | 44 min |
| Jun 24, 5:23 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee, Pittsburg | 52 min |
| Jun 24, 5:27 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 48 min |
| Jun 24, 5:47 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg, Pushmataha | 43 min |
| Jun 24, 6:03 AM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Pittsburg | 3 hr |
| Jun 24, 6:19 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 41 min |
| Jun 24, 6:21 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, LeFlore, Sequoyah | 39 min |
| Jun 24, 6:49 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 56 min |
| Jun 24, 6:56 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 49 min |
| Jun 24, 1:20 PM CDT | Areal Flood Warning | TSA | Okfuskee | 12 hr |
| Jun 24, 3:32 PM CDT | Special Weather Statement | TSA | Haskell, Latimer, McIntosh, Pittsburg | 28 min |
| Jun 24, 3:49 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 41 min |
| Jun 24, 4:24 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Latimer, LeFlore, Pushmataha | 66 min |
| Jun 24, 4:37 PM CDT | Special Weather Statement | TSA | Sequoyah | 38 min |
| Jun 24, 5:08 PM CDT | Special Weather Statement | TSA | LeFlore | 37 min |
| Jun 24, 5:12 PM CDT | Special Weather Statement | TSA | Choctaw | 48 min |
| Jun 24, 5:14 PM CDT | Areal Flood Advisory | TSA | LeFlore, Sequoyah | 3 hr |
| Jun 24, 5:24 PM CDT | Special Weather Statement | TSA | Choctaw | 51 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.